Login

 


WSEAS Transactions on Mathematics


Print ISSN: 1109-2769
E-ISSN: 2224-2880

Volume 17, 2018

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.


Volume 17, 2018


Equivariant Simple Singularities and Admissible Sets of Weights

Evgeny Astashov

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #49, pp. 404-410


One Method of Finding an Intergroup Consensus based on Triangular Fuzzy Numbers

Teimuraz Tsabadze, Archil Prangishvili

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #48, pp. 398-403


Media Access over PLC Technology using Shapley-Shubik Power Index

Juan C. Vesga, Javier E. Sierra, Gerardo Granados

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #47, pp. 385-397


On Rank One Perturbations of Hamiltonian System with Periodic Coefficients

Mouhamadou Dosso, Arouna G. Y. Traore, Jean-Claude Koua Brou

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #46, pp. 377-384


Some Improved Generalized Ridge Estimators and their Comparison

A. F. Lukman, A. Haadi, K. Ayinde, C. A. Onate, B. Gbadamosi, N. Oladejo Nathaniel

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #45, pp. 369-376


Generalized Smoothness of the Hermite Type Splines

Yuri K. Dem’yanovich, Olga V. Belyakova, Bich T. N. Le

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #44, pp. 359-368


Bilinear Control based on Linear Matrix Inequalities

Roberd Saragih

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #43, pp. 352-358


About Adaptive Grids Construction

I. G. Burova, E. F. Muzafarova, D. E. Zhilin

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #42, pp. 340-351


Wolfe E-duality for E-differentiable Vector Optimization Problems in E-invex with Inequality and Equality Constraints

Najeeb Abdulaleem

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #41, pp. 329-339


On the Solution of the Fredholm Equation of the Second Kind

I. G. Burova, N. S. Domnin, A. E. Vezhlev, A. V. Lebedeva, A. N. Pakulina

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #40, pp. 319-328


Integral-Type Feedback Controller and Application to the Stabilization of Heat Equation with Boundary Input Delay

Xiaopei Liu, Genqi Xu

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #39, pp. 311-318


On General Smoothness of Minimal Splines of the Lagrange Type

Yuri K. Dem’yanovich, Tatjana O. Evdokimova, Evelina V. Prozorova

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #38, pp. 304-310


Steady-State Accident Rate of a Plant Equipped with an Aging Single-Channel Trip Device

L. G. Oliveira, D. G. Teixeira, M. A. V. Oliveira, P. F. Frutuoso E. Melo

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #37, pp. 296-303


Remark on Boundary Value Problems Arising in Ginzburg-Landau Theory

Anita Kirichuka, Felix Sadyrbaev

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #36, pp. 290-295


Analysis of Third-Grade Heat Absorption Hydromagnetic Exothermic Chemical Reactive Flow in a Darcy-Forchheimer Porous Medium with Convective Cooling

S. O. Salawu

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #35, pp. 280-289


Adopting Some Good Practices to Avoid Overfitting in the Use of Machine Learning

Imanol Bilbao, Javier Bilbao, Cristina Feniser

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #34, pp. 274-279


An Efficient Method of Numerical Integration for a Class of Singularly Perturbed Two Point Boundary Value Problems

Rakesh Ranjan, H. S. Prasad

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #33, pp. 265-273


Sixth-Order and Fourth-Order Hybrid Boundary Value Methods for Systems of Boundary Value Problems

Grace O. Akinlabi, Raphael B. Adeniyi

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #32, pp. 258-264


Global Existence and Exponential Decay of Solutions for a Class of Nonlinear Wave Equations

Yaojun Ye

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #31, pp. 252-257


A Weighted Generalized Prime Geodesic Theorem

Dzenan Gusic

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #30, pp. 237-251


Analytical Solutions of a 1D Time-Fractional Coupled Burger Equation via Fractional Complex Transform

S. O. Edeki, G. O. Akinlabi, I. D. Ezekiel

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #29, pp. 229-236


Numerical Solution of Quadratic General Korteweg-De Vries Equation by Galerkin Quadratic Finite Element Method

Meknani Bassem, Messaoudi Rima, Talaat Abdelhamid, Nasserdine Kechkar, Ehab S. Selima

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #28, pp. 220-228


The Applications of the Universal Morphisms of LF-TOP the Category of All Fuzzy Topological Spaces

Abdelkrim Latreche, Farhan Ismail

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #27, pp. 213-219


Integral Relations for Bessel Functions and Analytical Solutions for Fourier Transform in Elliptic Coordinates

Aleksandr A. Bryzgalov

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #26, pp. 205-212


Linear Spline Mapping in Normal Distribution

S. Boonthiem, S. Boonta, W. Klongdee

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #25, pp. 197-204


Prime Geodesic Theorem for Compact Even-Dimensional Locally Symmetric Riemannian Manifolds of Strictly Negative Sectional Curvature

Dzenan Gusic

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #24, pp. 188-196


Quadratic Gradient Descent Methods and Transversality Conditions

J. Arroyo, O. J. Garay, J. Mencia

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #23, pp. 178-187


Watersheds for Solutions of Nonlinear Parabolic Equations

Joseph Cima, William Derrick, Leonid Kalachev

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #22, pp. 170-177


Double-Parameter Ridge-Type Kalman Filter Based on Signal-to-Noise Ratio Test

Hao Li, Yongwei Gu, Shumei Guo, Guochao Zhang

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #21, pp. 162-169


A Way for Finding the Relation Between of the Degree and Order for Multistep Method Used to Applied to Solving of the Volterra Integro-Differential Equation

Mehdiyeva Galina, Ibrahimov Vagif, Imanova Mehriban

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #20, pp. 155-161


On Some Non-Linear Integral Inequalities for Two-Variable Functions with Delay Involving Integration over Infinite Intervals

Dalila Bitat, Hassane Khellaf

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #19, pp. 137-154


A Fixed Point Approach to the Stability of a Nonic Functional Equation in Modular Spaces

Seong Sik Kim, John Michael Rassias, Soo Hwan Kim

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #18, pp. 130-136


Weighted Modularity on k-Path Graph

Yinghong Ma, Wenqian Wang

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #17, pp. 126-129


The Method of Generalized Potentials for the Synthesis of the Communication Network in the Deterministic and Nondeterministic Cases

Oleg Kosorukov

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #16, pp. 113-125


Dynamic Feedback Stabilization of Timoshenko Beam with Internal Input Delays

Genqi Xu, A. Jalili Rahmati, F. Badpar

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #15, pp. 101-112


The Bounded Solutions of a Fourth Order Model Equation

Chung-Hsien Tsai, Shy-Jen Guo

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #14, pp. 93-100


On (B;m)-Preinvex Functions and Optimality Conditions for (B;m)-Preinvex Programming

Jiagen Liao, Tingsong Du

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #13, pp. 85-92


Exponential Stability of Nonautonomous Infinite Dimensional Systems

Michael Gil

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #12, pp. 80-84


Successive Iteration and Positive Solutions for Nonlocal Higher-Order Fractional Differential Equations with p-Laplacian

Qiuyan Zhong, Xingqiu Zhang

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #11, pp. 74-79


A Note on Symplectic J-SVD Like Decomposition

Said Agoujil, Abdeslem Hafid Bentbib

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #10, pp. 65-73


Optimal Control for Systems Described by Semi-linear Parabolic Equations

Talaat Abdelhamid, Meknani Bassem, Asmaa A. Amer, Ahmed Nagah

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #9, pp. 58-64


On the Oscillatory Behavior of Solutions of Second Order Nonlinear Neutral Delay Differential Equations

M. M. A. El-Sheikh, R. A. Sallam, E. I. El-Saedy

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #8, pp. 51-57


Positive Solution for Higher-Order Singular Infinite-Point Fractional Differential Equation with p-Laplacian

Qiuyan Zhong, Xingqiu Zhang

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #7, pp. 44-50


On Equivalences Between Fuzzy Dependencies and Fuzzy Formulas’ Satisfiability for Yager’s Fuzzy Implication Operator

Nedzad Dukic, Dzenan Gusic, Nermana Kajmovic

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #6, pp. 35-43


General Flows and their Adaptive Decompositions

Yu. K. Dem’yanovich

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #5, pp. 28-34


Evaluation of Singular Integrals Using a Variational Sigmoidal Transformation

Beong In Yun

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #4, pp. 20-27


On the Numerical Solution of System of Linear Algebraic Equations with Positive Definite Symmetric Ill-Posed Matrices

I. G. Burova, M. A. Kalnitskaia, A. V. Malevich

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #3, pp. 13-19


Generalization of non-Cartan Symmetries to Arbitrary Dimensions

J. C. Ndogmo

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #2, pp. 6-12


Tubes of Finite II-Type in the Euclidean 3-Space

Hassan Al-Zoubi

 

More Details     PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #1, pp. 1-5


Bulletin Board

Currently:

The editorial board is accepting papers.


WSEAS Main Site